# SDR SWIA201232353

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 30,622 hours, 42,520 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT DETECTOR INOPERATIVE AND ENGINE WW LIGHT.  (FLT 5323)  REPLACED NR 1 ENGINE ACCESSORY SECTION FIRE DETECTOR.
